# SDR SWIA202266459

- Difficulty date: September 11, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 39,605 hours, 39,040 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHOB FLAP LOWER SURFACE HAS DENT ON TRAILING EDGE @ WS 236.00   (FILED CLOSED)    REMOVED AND REPLACED LEFT WING OUTBOARD FLAP, COMPLIED WITH TASK CARD 27-900-1006-SKY, RIG AND OPS CHECK GOOD AT THIS TIME
